miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
From the non-abelian to the scalar two-dimensional Toda lattice
Mid Sweden University, Faculty of Science, Technology and Media, Department of Natural Sciences.
Responsible organisation
2005 (English)In: Glasgow Mathematical Journal, ISSN 0017-0895, Vol. 47, no A, 177-189 p.Article in journal (Refereed) Published
Abstract [en]

We extend a solution method used for the one-dimensional Toda lattice in [1], [2] to the two-dimensional Toda lattice. The idea is to study the lattice not with values in $\mathbb{C}$ but in the Banach algebra ${\cal L}$ of bounded operators and to derive solutions of the original lattice ($\mathbb{C}$-solutions) by applying a functional $\tau$ to the ${\cal L}$-solutions constructed in 1. The main advantage of this process is that the derived solution still contains an element of $\cal L$ as parameter that may be chosen arbitrarily. Therefore, plugging in different types of operators, we can systematically construct a huge variety of solutions. In the second part we focus on applications. We start by rederiving line-solitons and briefly discuss discrete resonance phenomena. Moreover, we are able to find conditions under which it is possible to superpose even countably many line-solitons.

Place, publisher, year, edition, pages
2005. Vol. 47, no A, 177-189 p.
Keyword [en]
two-dimensional Toda lattice, nonlinear superposition
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-4450DOI: 10.1017/S0017089505002387Local ID: 5431OAI: oai:DiVA.org:miun-4450DiVA: diva2:29482
Available from: 2008-09-30 Created: 2009-01-07 Last updated: 2009-06-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Schiebold, Cornelia
By organisation
Department of Natural Sciences
In the same journal
Glasgow Mathematical Journal
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 44 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf